# SDR DALA2020020300805

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1467164) DENT ON FRAME STA 1400 BTW STGR 27L AND 26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 53-00-07-2R REPAIR. 5.
